RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1992, Volume 93, Number 1, Pages 39–48 (Mi tmf5732)  

This article is cited in 4 scientific papers (total in 4 papers)

Kink asymptotics of the perturbed sine-Gordon equation

O. M. Kiselev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: The leading term and the first correction to the solution of the Goursat problem for the perturbed sine-Gordon equation are constructed at times of the order of the inverse of the perturbation parameter. The equation for the modulation of the first correction in the continuous spectrum is obtained.

Full text: PDF file (894 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1992, 93:1, 1106–1111

Bibliographic databases:

Received: 16.01.1992

Citation: O. M. Kiselev, “Kink asymptotics of the perturbed sine-Gordon equation”, TMF, 93:1 (1992), 39–48; Theoret. and Math. Phys., 93:1 (1992), 1106–1111

Citation in format AMSBIB
\Bibitem{Kis92}
\by O.~M.~Kiselev
\paper Kink asymptotics of the perturbed sine-Gordon equation
\jour TMF
\yr 1992
\vol 93
\issue 1
\pages 39--48
\mathnet{http://mi.mathnet.ru/tmf5732}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226209}
\zmath{https://zbmath.org/?q=an:0796.35145}
\transl
\jour Theoret. and Math. Phys.
\yr 1992
\vol 93
\issue 1
\pages 1106--1111
\crossref{https://doi.org/10.1007/BF01016468}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF86000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5732
  • http://mi.mathnet.ru/eng/tmf/v93/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “On the problem of first correction in soliton perturbation theory”, Sb. Math., 186:7 (1995), 977–1002  mathnet  crossref  mathscinet  zmath  isi
    2. R. R. Gadyl'shin, O. M. Kiselev, “On nonsolution structure of scattering data under perturbation of two-dimensional soliton for Davey–Stewartson equation II”, Theoret. and Math. Phys., 106:2 (1996), 167–173  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Kiselev, OM, “Perturbation theory for the Dirac equation in two-dimensional space”, Journal of Mathematical Physics, 39:4 (1998), 2333  crossref  mathscinet  zmath  adsnasa  isi
    4. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:267
    Full text:77
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019